# SDR SWIA201232360

- Difficulty date: December 14, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 31,652 hours, 45,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT BY ROW 3A.  (FLT 6489)  REPLACED EMERGENCY LIGHT FUSE.
